MathSciNet Relay Station
MathSciNet bibliographic data
MR1956817 11G05 (11L40)
Yu, Gang Rank 0 quadratic twists of a family of elliptic curves. Compositio Math. 135 (2003), no. 3, 331–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement